Alert archive / California / Freeze Warnings in 2006
Freeze Warning 3, NWS Eureka, CA
NWS Eureka, CA issued this freeze warning at Feb 19, 2006, 11:28 AM PST. It took effect at Feb 20, 2006, 12:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2006, 11:28 AM PST (19:28 UTC)
- In effect from
- Feb 20, 2006, 12:00 AM PST
- Expired
- Feb 20, 2006, 9:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KEKA 191928 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1128 AM PST SUN FEB 19 2006 CAZ001-002-201200- /O.NEW.KEKA.FZ.W.0003.060220T0800Z-060220T1700Z/ REDWOOD COAST-MENDOCINO COAST- 1128 AM PST SUN FEB 19 2006 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST MONDAY. ANOTHER COLD NIGHT IS IN STORE FOR THE REDWOOD AND MENDOCINO COASTAL AREAS AS OVER NIGHT LOW TEMPERATURES ARE EXPECTED TO FALL BELOW THE FREEZING MARK ONCE AGAIN EARLY MONDAY MORNING. A COMBINATION OF LIGHT WIND...CLEAR SKIES...AND A VERY DRY AND COLD AIRMASS WILL LEAD TO LATE NIGHT AND EARLY MORNING TEMPERATURES RANGING FROM 27 TO 34 DEGREES...WITH MANY AREAS ALONG AND JUST INLAND FROM THE NORTH COAST LIKELY SUFFERING HARD FREEZE CONDITIONS DURING THE EARLY MORNING HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN DAMAGE OR KILL SENSITIVE VEGETATION. $$
2 follow-up statements
000 WWUS76 KEKA 200526 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 926 PM PST SUN FEB 19 2006 CAZ001-002-201700- /O.CON.KEKA.FZ.W.0003.060220T0800Z-060220T1700Z/ REDWOOD COAST-MENDOCINO COAST- 926 PM PST SUN FEB 19 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. ANOTHER COLD NIGHT IS IN STORE FOR THE REDWOOD AND MENDOCINO COASTAL AREAS AS OVER NIGHT LOW TEMPERATURES ARE EXPECTED TO FALL BELOW THE FREEZING MARK ONCE AGAIN EARLY MONDAY MORNING. A COMBINATION OF LIGHT WIND...CLEAR SKIES...AND A VERY DRY AND COLD AIRMASS WILL LEAD TO LATE NIGHT AND EARLY MORNING TEMPERATURES RANGING FROM 27 TO 34 DEGREES...WITH MANY AREAS ALONG AND JUST INLAND FROM THE NORTH COAST LIKELY SUFFERING HARD FREEZE CONDITIONS DURING THE EARLY MORNING HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN DAMAGE OR KILL SENSITIVE VEGETATION. $$
000 WWUS76 KEKA 201705 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PST MON FEB 20 2006 CAZ001-002-201815- /O.EXP.KEKA.FZ.W.0003.000000T0000Z-060220T1700Z/ REDWOOD COAST-MENDOCINO COAST- 905 AM PST MON FEB 20 2006 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN WELL ABOVE THE FREEZING MARK. THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Feb 19, 3:45 AM PST, 7 hours 43 minutes earlier.
Area forecast discussion, Feb 19, 3:45 AM PST, 7 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 345 AM PST SUN FEB 19 2006 .SYNOPSIS...THE COLD UPPER LEVEL LOW PRESSURE SYSTEM THAT HAS DOMINATED THE NORTHWEST CALIFORNIA WEATHER FOR THE LAST FEW DAYS WILL FINALLY MOVE SOUTH AND OUT OF THE AREA TONIGHT. DRY CONDITIONS WILL THEN PREVAIL AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE EAST PACIFIC AND ACROSS THE AREA THROUGH THE UPCOMING WORK WEEK. && DISCUSSION... CENTER OF EMBEDDED SHORT WAVE CURRENTLY OVER SF BAY AREA WILL MOVE EAST AND OVER THE SIERRA TODAY...AS MAIN TROUGH AXIS PUSHES SOUTH AND OVER NW CA. BASED ON ETA12...MAIN AXIS SHOULD BE DIRECTLY OVER SRN HUMBOLDT AND NRN MENDOCINO COUNTIES AT 00Z TODAY...THEN WEAKEN AND PUSH OUT OF THE AREA BY MID MORNING MONDAY. SO UPPER LEVEL FLOW WILL BECOME EASTERLY ACROSS THE ENITIRE FORECAST AREA ON PRESIDENTS DAY. AS A BROAD RIDGE BUILDS ACROSS THE NE PACIFIC...THE WARM UP OVER NW CA WILL BE SOMEWHAT GRADUAL AS A COLD FRONT PUSHES INTO THE PACIFIC NW TUESDAY AND EARLY WEDENSDAY. ALL MODELS HAVE DRIFTED TOWARDS KEEPING THE AREA DRY THROUGH THE WEEK...BUT HAVE DIFFERED ON HOW THEY HANDLE A TROUGH THAT WILL DEVELOP OVER THE EAST PACIFIC AROUND MID WEEK. A STRONG WEST COAST RIDGE LOOKS UNLIKELY. BUT STORM TRACK SHOULD REMAIN JUST TO OUR NORTH. HAVE KEPT DRY FORECAST INTACT THROUGH THE WEEK. && .AVIATION...SEE TAFS AND TWEEBS FOR MOSTLY VFR CONDITIONS TODAY AND TONIGHT. && .EKA...WATCHES/WARNINGS/ADVISORIES...FREEZE WARNING TONIGHT THROUGH EARLY THIS MORNING CAZ001-002. && TJADEN VISIT US AT WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 19, 4:35 AM PST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 435 AM PST SUN FEB 19 2006 CAZ003-004-076-201245- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 435 AM PST SUN FEB 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAZ001-002-201245- REDWOOD COAST-MENDOCINO COAST- 435 AM PST SUN FEB 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT FOR THE REDWOOD AND MENDOCINO COASTS THROUGH 9 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Freeze Warnings in California, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.